Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.


Full text of review: PDF   This review is available free of charge.
Book Information:

Author: R. Hill
Title: The mathematical theory of plasticity
Additional book information: Oxford, Clarendon Press, 1950. 10+356 pp. $7.00.

Review Information:

Reviewer: H. Geiringer
Journal: Bull. Amer. Math. Soc. 58 (1952), 507-512
DOI: https://doi.org/10.1090/S0002-9904-1952-09634-8
American Mathematical Society